Some posts contain affiliate links, marked with an asterisk *
HomeCymbalta + Zelepar = BIG NO NO!!

Comments

Cymbalta + Zelepar = BIG NO NO!! — 13 Comments

  1. Glad they caught the interaction!

    I don’t know if Cymbalta is as bad as Celexa or Lexapro to get off of, but I wish you luck with that. SSRI weaning was really difficult for me.

  2. I thought I’d take it every other day for a week, and then see what I needed to do from there, based on how the OFF days made me feel. I did know better than to quit cold turkey, Disgruntled Ladye. I’ve been on SSRI’s a few times in the past, and I didn’t have a problem quitting.

  3. Well, I’m probably over simpliying things, Ruth, but they are the opposite types of medicines. No wonder I didn’t think the Zelepar was as good as the Requip!!

  4. Hi –
    I assume you got to my blog by looking at PD tags. I was very impressed with your blog(s) and your story. Afraid my story is a pale imitation of yours. I try to take care of myself, w/o help as much as possible. My big problem is I am so busy making lists of what I’m going to no next that I don’t get much done. I’ll be checking out your blog from time to time (between lists). David

  5. I try to do a search on Technorati and Google Blogs just about every week, hoping to find more people blogging about their own experiences with PD. That’s how I found you, David. I really like your blog, and your sense of humor. I went through all your PD posts, and probably could comment on every one of them. Eventually, I will. I haven’t looked at your other older posts yet, but I’m sure I will enjoy them, too.

    I hope your knee and back are doing better. Come back soon, OK?

  6. I can’t believe you were prescribed two medications that cancel each other out!! Thank goodness your chemist was aware.
    Take care
    Rx

  7. Yes, it is important to have a regular chemist as doctors, even specialists often make mistakes.

    Same when my Mother was in hospital with cancer they prescribed a drug that in plain language stated on her chart that she had extremely allergic to and she had on a Medic-Alert bracelet on her wrist. I luckily saw it on her chart which I used to look at and stopped them giving it to her in time.

  8. It’s scary, isn’t it, Jackie, when you have to check on everything medical people do. But, they are human, and mistakes do get made. That’s why I’ve always stayed with anyone in our family who was in the hospital. Patients need their own advocates to prevent such things if at all possible.

  9. I’m so glad your pharmacist caught the problem! I believe, as you do, in going to the same pharmacy always.

    They’ve helped me out in more than one situation!

    And you’re right…hospital advocates make so much sense! I may not know medical procedures; but I can recognize bad practices.

  10. Sorry it took me so long to get back to blogging, Marion. RL got in the way LOL!

    I’m a FIRM BELIEVER in patients having someone in the family watching out for their best interests while they are in the hospital. I know you’ve had bad experiences with your mother when you or your sisters weren’t there, and we have, too.

  11. Dear All – I am having Parkinson’s like symptoms. In the last 2 months symptoms have rapidly increased – tremors on my right side, leg “catching” while walking & what really got me to the doctor: 3 times in the last 2 months I’ve awakened in the morning already in a condition – front/back upper body (except head) in total quivering. I have taken Cymbalta for the last 2 years. Do any of you know anything of reports about this? Or, sites/persons I could check with? A brain & cervical spine MRI were done 6/30/08 & I have an appt with a neurologist on July 14th. My psychiatrist said the Cymbalta was probably the heat/sweating everyday, numerous times, but knew nothing about Parkinson’s [if it is like Parkinson’s] Just trying to get informed before I see the neurologist. THANKS.

  12. Dear All – I am having Parkinson’s like symptoms. In the last 2 months symptoms have rapidly increased – tremors on my right side, leg “catching” while walking & what really got me to the doctor: 3 times in the last 2 months I’ve awakened in the morning already in a condition – front/back upper body (except head) in total quivering. I have taken Cymbalta for the last 2 years. Do any of you know anything of reports about this? Or, sites/persons I could check with? A brain & cervical spine MRI were done 6/30/08 & I have an appt with a neurologist on July 14th. My psychiatrist said the Cymbalta was probably the heat/sweating everyday, numerous times, but knew nothing about Parkinson’s [if it is like Parkinson’s] Just trying to get informed before I see the neurologist. THANKS.

  13. I searched for sites that had patient reports of side effects of Cymbalta and found one that lists horrible situations one after another. I did not have any problems stopping the dosage of Cymbalta I was on. It was helping, but my pharmacist warned against taking it with the Zelepar.

    My severe shakes started after having a Celestone steroid shot for poison ivy.

    I would suggest going to wemove.org and also patientslikeme.com. You will have to join them to get to do much, but you can look around at least.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Translate »